On Hoelder-continuity of Oseledets subspaces

Abstract : For Hoelder cocycles over a Lipschitz base transformation, possibly non-invertible, we show that the subbundles given by the Oseledets Theorem are Hoelder-continuous on compact sets of measure arbitrarily close to 1. The results extend to vector bundle automorphisms, as well as to the Kontsevich-Zorich cocycle over the Teichmueller flow on the moduli space of abelian differentials. Following a recent result of Chaika-Eskin, our results also extend to any given Teichmueller disk.
Keywords : TEICHMULLER FLOW
Type de document :
Article dans une revue
Journal of the London Mathematical Society, London Mathematical Society, 2016, 93 (1), pp.194 - 218. 〈10.1112/jlms/jdv057〉
Liste complète des métadonnées

Littérature citée [11 références]  Voir  Masquer  Télécharger

https://hal.archives-ouvertes.fr/hal-01256046
Contributeur : Alexander I. Bufetov <>
Soumis le : mardi 19 janvier 2016 - 08:53:53
Dernière modification le : vendredi 16 novembre 2018 - 14:57:41
Document(s) archivé(s) le : mercredi 20 avril 2016 - 10:12:12

Fichier

Oseledets subspaces.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

Citation

Vítor Araújo, Alexander I. Bufetov, Simion Filip, Vitor Araujo. On Hoelder-continuity of Oseledets subspaces. Journal of the London Mathematical Society, London Mathematical Society, 2016, 93 (1), pp.194 - 218. 〈10.1112/jlms/jdv057〉. 〈hal-01256046〉

Partager

Métriques

Consultations de la notice

287

Téléchargements de fichiers

58